Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

any ideas please Child having weird reaction

I need some help very quickly ... i have a 17 y/o that when she throws up . she breaks out in a rash and has a very hard time breathing ... She has done this off and on for several years .. Tonight was the worst.. Any ideas what this could be ?

Answer Question
 
tweetyfan

Asked by tweetyfan at 3:46 AM on Dec. 12, 2009 in Just for Fun

Level 7 (187 Credits)
Answers (7)
  • I will risk the obvious and say that you should see a doctor.

    I had a friend who started to pass out every time she threw up. Whenever she had the flu, her husband had to be right there to keep her from bashing her head when she fell after vomiting. ... I THINK it was a blood pressure thing.

    The rash points to one kind of thing, but the BREATHING is not to be messed with. I think that is definitely doctor territory !
    waldorfmom

    Answer by waldorfmom at 3:53 AM on Dec. 12, 2009

  • we have talked to the doc . about it but says he has no clue other than maybe stress .. which i thought that until we were at the lake all having fun and it happened .. I will be up and watching her tonight again .. Benedryl has kicked in ..
    tweetyfan

    Answer by tweetyfan at 3:59 AM on Dec. 12, 2009

  • Since the Benadryl seems to work, see if you can get a refferal to an allergy specialist.
    It has all the classic symptoms of an allergy, although I am no doctor.

    Why it happens when she vomits, though I am honestly puzzled. Don't take no for an answer, and tell your doctor all of the concerns.
    Piskie

    Answer by Piskie at 4:53 AM on Dec. 12, 2009

  • Could it be that an allergy is making her vomit?
    tristansmom74

    Answer by tristansmom74 at 8:58 AM on Dec. 12, 2009

  • Sounds like an allergy to me also. Do you know if she is allergic to anything that causes other symptoms? And keep bugging the doctors until you get an answer.
    jcsg

    Answer by jcsg at 9:17 AM on Dec. 12, 2009

  • If taking Benadryl clears it up, it is some kind of allergy. You need to take her to an allergist and get her tested. Allergies are nothing to mess with or put off; they can go from minor to life-threatening very quickly unless they are being monitored and treated. Good luck.
    preacherskid

    Answer by preacherskid at 10:02 AM on Dec. 12, 2009

  • I agree with the allergy though, especially if benedryl works. ALlergies can be tricky, I was NEVER allergic to bees, then one day, I got stung and now I have 20 mins to get a shot or Im done, so definately get her allergy tested and dont let the doc tell you no
    Anonymous

    Answer by Anonymous at 11:05 AM on Dec. 12, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN